# SDR YENA2022032500313

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Aircraft serial: 446
- Aircraft time: 28,164 hours, 18,949 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2020, FLL-BOS. 'AILERON RH FAIL; FOLLOWED FIM TASK 27-03-00-810-92G-A. RESET A/C POWER. PERFORMED P-BIT SUCCESSFULLY. PERFORMED RETURN TO SERVICE TEST WITH NO DEFECTS. TRANSITORY CONDITION OF FLIGHT CONTROL SYSTEM. A/C OK FOR SERVICE.'
